Vol. 66, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Wiener integrals over the sets bounded by sectionally continuous barriers

Chull Park and David Lee Skoug

Vol. 66 (1976), No. 2, 523–534
Abstract

Let CW C[0,T] denote the Wiener space on [0,T]. The Wiener integrals of various functionals F[x] over the space CW are well-known. In this paper we establish formulas for the Wiener integrals of F[x] over the subsets of CW bounded by sectionally continuous functions.

Mathematical Subject Classification 2000
Primary: 28A40, 28A40
Secondary: 60J65
Milestones
Received: 2 April 1976
Published: 1 October 1976
Authors
Chull Park
David Lee Skoug